# SDR 95FDEA01611

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Upper Chord
- Condition: Corroded
- Location: Ws 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PAINT FINISH IS PEELING ON 870, WING UPPER CHORD STA 870, RBL 70 - LBL 70, WL 178.
